Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have fluid in sinus. Have problem with memory. Is fluid the reason?

I WAS TOLD I HAVE FLUID IN MY SINUS....FROM CT SCAN. I HAVE HAD 3 SINUS SURGERYS...IN THE PAST....MY MEMORY IS GETTING REALLY BAD.....HAVING TEST LATER THIS MONTH.....BUT COULD THE FLUID IN MY SINUS BE CAUSING THE PROBLEM...CT SCAN WAS DONE A YEAR AGO....AND I HAVE NOT GONE TO SINUS DOC YET. THANK YOU.......ANGELA
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
Hello,
Sinus infection if stays for long then due to the infection there can be lethargy but directly the sinus infection does not cause memory disturbance .
Until the sinus disease has spread ed and putting pressure on the brain.
If you have got done a CT scan its no harm in consulting your doctor who has operated you.As they know better the disease you had and what surgery they have done.
If you are taking antihistaminic tablets for long time then also you may have lethargic feeling .
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor